American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 66 found      Go to page: 1 2 3

[1] Dimitrios Chatzakos. $\Omega$-results for the hyperbolic lattice point problem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] P. Foulon and R. Ruggiero. A first integral for $C^{\infty}$, k-basic Finsler surfaces and applications to rigidity. Proc. Amer. Math. Soc. 144 (2016) 3847-3858.
Abstract, references, and article information   
View Article: PDF

[3] Viktor Schroeder and Steffen Weil. The aperiodic complexities and connections to dimensions and Diophantine approximation. Contemporary Mathematics 669 (2016) 237-259.
Book volume table of contents   
View Article: PDF

[4] Anke D. Pohl. Symbolic dynamics, automorphic functions, and Selberg zeta functions with unitary representations. Contemporary Mathematics 669 (2016) 205-236.
Book volume table of contents   
View Article: PDF

[5] Hee Oh and Dale Winter. Uniform exponential mixing and resonance free regions for convex cocompact congruence subgroups of $\operatorname{SL}_2(\mathbb{Z})$. J. Amer. Math. Soc. 29 (2016) 1069-1115.
Abstract, references, and article information   
View Article: PDF

[6] Brian E. Raines and Tyler Underwood. Scrambled sets in shift spaces on a countable alphabet. Proc. Amer. Math. Soc. 144 (2016) 217-224.
Abstract, references, and article information   
View Article: PDF

[7] Lyle Noakes and Luchezar Stoyanov. Rigidity of scattering lengths and travelling times for disjoint unions of strictly convex bodies. Proc. Amer. Math. Soc. 143 (2015) 3879-3893. MR 3359579.
Abstract, references, and article information   
View Article: PDF

[8] Julie Rowlett, Pablo Suárez-Serrato and Samuel Tapie. Dynamics and Zeta functions on conformally compact manifolds. Trans. Amer. Math. Soc. 367 (2015) 2459-2486.
Abstract, references, and article information   
View Article: PDF

[9] Stephen P. Humphries and Anthony Manning. Curves of period two points for trace maps. Trans. Amer. Math. Soc. 367 (2015) 5721-5751.
Abstract, references, and article information   
View Article: PDF

[10] W. Patrick Hooper. An infinite surface with the lattice property I: Veech groups and coding geodesics. Trans. Amer. Math. Soc. 366 (2014) 2625-2649.
Abstract, references, and article information   
View Article: PDF

[11] Mark Pollicott and Richard Sharp. Length asymptotics in higher Teichm\"uller theory. Proc. Amer. Math. Soc. 142 (2014) 101-112.
Abstract, references, and article information   
View Article: PDF

[12] Michel L. Lapidus and Robert G. Niemeyer. The Current State of Fractal Billiards. Contemporary Mathematics 601 (2013) 251-288.
Book volume table of contents   
View Article: PDF

[13] Vincent Pit. Invariant relations for the Bowen-Series transform. Conform. Geom. Dyn. 16 (2012) 103-123.
Abstract, references, and article information   
View Article: PDF

[14] William A. Veech. Invariant distributions for interval exchange transformations. Contemporary Mathematics 567 (2012) 191-219.
Book volume table of contents   
View Article: PDF

[15] S. G. Dani and Hemangi Shah. Badly approximable numbers and vectors in Cantor-like sets. Proc. Amer. Math. Soc. 140 (2012) 2575-2587.
Abstract, references, and article information   
View Article: PDF

[16] Luchezar Stoyanov. Tangent bundles to regular basic sets in hyperbolic dynamics. Proc. Amer. Math. Soc. 140 (2012) 1623-1631. MR 2869147.
Abstract, references, and article information   
View Article: PDF

[17] Stefano Galatolo. Hitting time in regular sets and logarithm law for rapidly mixing dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 2477-2487. MR 2607877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Billiards in an ellipse. AMS Non-Series Monographs 56 (2008) 165-178.
Book volume table of contents
View Article: PDF

[19] Cayley's theorem. AMS Non-Series Monographs 56 (2008) 135-139.
Book volume table of contents
View Article: PDF

[20] The real case of Poncelet's theorem. AMS Non-Series Monographs 56 (2008) 153-161.
Book volume table of contents
View Article: PDF

[21] The modular function. AMS Non-Series Monographs 56 (2008) 97-109.
Book volume table of contents
View Article: PDF

[22] Non-generic cases. AMS Non-Series Monographs 56 (2008) 141-151.
Book volume table of contents
View Article: PDF

[23] Conics. AMS Non-Series Monographs 56 (2008) 31-42.
Book volume table of contents
View Article: PDF

[24] Introduction. AMS Non-Series Monographs 56 (2008) 1-11.
Book volume table of contents
View Article: PDF

[25] Lifting theorems. AMS Non-Series Monographs 56 (2008) 223-227.
Book volume table of contents
View Article: PDF

[26] Basic notions of projective geometry. AMS Non-Series Monographs 56 (2008) 15-29.
Book volume table of contents
View Article: PDF

[27] Billiards and the Poncelet theorem. AMS Non-Series Monographs 56 (2008) 191-211.
Book volume table of contents
View Article: PDF

[28] Double queues. AMS Non-Series Monographs 56 (2008) 179-188.
Book volume table of contents
View Article: PDF

[29] Degenerate conics of a conic pencil. Proof of Theorem 4.9. AMS Non-Series Monographs 56 (2008) 219-221.
Book volume table of contents
View Article: PDF

[30] Riemann surfaces. AMS Non-Series Monographs 56 (2008) 61-82.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 66 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia